Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

ZippyMoth

post pill acne

Recommended Posts

Hello there, I got off of birth control and spironolactone a year ago. My skin transitioned well and was flawless for the first 6 months. Then all hell broke loose and I have been dealing with hormonal cystic acne on my forehead ever since. I recently (4 months ago) went back on spiro and have seen little to no improvement. I am thinking of going back on birth control but am worried that will cause more acne due to hormonal changes. Anyone else have any experience with this? Has anyone gone off of birth control for a year and then back on and see positive results? Initial breakouts? Any info is helpful thank you so much!

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×